# SDR DL757981209

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1681.8 WAS FOUND WITH CORROSION DAMAGE ALONG ENTIRE LENGTH OF UPPER CAP.  REPAIRED PER ERA 364763-14.
